# SDR AALA202501075858

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D571300602400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FRAME 36 FRONT SPAR VERTICAL STRINGER 1 OPEN FASTENER HOLE IN ZONE 1, CRACK DIRECTION IS 2 OCLOCK CRACK DEPTH IS 0.119 INCH APPROX IN FWD CARGO COMPARMENT. MAINTENANCE PERFORMED PERMANENT REPAIR ON FRAME 36 FRONT SPAR VERTICAL STRINGER 1 OPEN FASTENER HOLE IN ZONE 1 IAW EA 358700, PART C2.
